English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Simplified mathematical model for the formation of null singularities inside black holes. II. Proof for a particular case

Gorbonos, D., & Wolansky, G. (2007). Simplified mathematical model for the formation of null singularities inside black holes. II. Proof for a particular case. Journal of Mathematical Physics, 48(9): 092503. doi:10.1063/1.2779949.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Gorbonos, Dan1, Author              
Wolansky, G., Author
Affiliations:
1The Hebrew University, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: We study a simple system of two hyperbolic semilinear equations inspired by the Einstein equations. The system, which was introduced by Ori and Gorbonos [J. Math. Phys., 48, 092502 (2007)], is a model for singularity formation inside black holes. We show for a particular case of the equations that the system demonstrates a finite time blowup. The singularity that is formed is a null singularity. Then we show that in this particular case the singularity has features that are analogous to known features of models of black-hole interiors-which describe the inner-horizon instability. Our simple system may provide insight into the formation of null singularities inside spinning or charged black holes. (c) 2007 American Institute of Physics.

Details

show
hide
Language(s):
 Dates: 2007-09-17
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: Other: WOS:000249787400013
DOI: 10.1063/1.2779949
ISSN: 0022-2488
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. [etc.] : American Institute of Physics
Pages: - Volume / Issue: 48 (9) Sequence Number: 092503 Start / End Page: - Identifier: ISSN: 0022-2488
CoNE: https://pure.mpg.de/cone/journals/resource/954922836227